# SDR ASOA20120129003

- Difficulty date: January 29, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 881
- Aircraft time: 17,867 hours, 11,006 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR DENTED IN SEVERAL PLACES BETWEEN FRAMES 65 & 66, STRING 13L & 15L. CUTOUT DAMAGED AREAS, INSTALLED DOUBLER & FILLERS.  PRIMED AND PAINTED.
